# SDR USAA2012080100022

- Difficulty date: July 29, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 39,786 hours, 14,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Part serial: 2201
- Condition: Inoperative
- Location: Cabin
- Part time: 39,786 hours, 14,391 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 OVERWING SLIDE LIGHTS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT IAW AIRBUS MAINTENANCE MANUAL 33-51-38.
